Prof Roger Bryant - publications


 

List of publications

2012

2011

2010

2008

2007

2006

2005

2004

2003

2002

2001

2000

  • Bryant, R. M., & Papistas, A. I. (2000). On the fixed points of a finite group acting on a relatively free lie algebra. Glasgow Mathematical Journal, 42(2), 167-181. . Publication link: 162b9f5c-afa4-453c-8287-b542fac02649
  • Bryant, R. M., & Stöhr, R. (2000). On the module structure of free lie algebras. Transactions of the American Mathematical Society, 352(2), 901-934. . Publication link: 98a38136-2da7-453c-a181-9b07c5b4c3cc
  • Bryant, R. M., & Krasil'nikov, A. N. (2000). On certain non-finitely based varieties of groups. In Algebra. de Gruyter, Berlin, New York. . Publication link: f41527a8-fa86-4b63-a94f-351f28f2c70c

1999

  • Bryant, R. M., Kovács, L. G., & Stöhr, R. (1999). Free lie algebras as modules for symmetric groups. Journal of the Australian Mathematical Society, 67(2), 143-156. . Publication link: 0a2e99b9-f4a5-41c3-847e-201d16453708
  • Bryant, R. M., & Roman'kov, V. A. (1999). Automorphism groups of relatively free groups. Mathematical Proceedings of the Cambridge Philosophical Society, 127(3), 411-424. . Publication link: 9347ca4c-454e-42dc-a680-7a956df20d2c
  • Bryant, R. M., & Groves, J. R. J. (1999). Finite presentation of abelian-by-finite-dimensional Lie algebras. Journal of the London Mathematical Society, 60(1), 45-57. . Publication link: e8fd0095-3c2f-4679-a324-94d17801f1c1
  • Bryant, R. M., & Groves, J. R. J. (1999). Finitely presented centre-by-metabelian Lie algebras. Bulletin of the Australian Mathematical Society, 60(2), 221-226. . Publication link: a405c52e-1b40-42d3-86f6-098da0bb9e7f
  • Bryant, R. M., & Groves, J. R. J. (1999). Finitely presented Lie algebras. Journal of Algebra, 218(1), 1-25. . Publication link: bc403ff4-d344-488c-87e6-3e37f1fe3f7c

1998

  • Bryant, R. M., & Roman'kov, V. A. (1998). The Automorphism Groups of Relatively Free Algebras. Journal of Algebra, 209(2), 713-723. . Publication link: f256c4cd-3267-41b9-a0b9-2d19cd829981
  • Bryant, R. M., Kropholler, P. H. (Ed.), Niblo, G. A. (Ed.), & Stöhr, R. (Ed.) (1998). Cyclic groups acting on free Lie algebras. In Geometry and Cohomology in Group Theory. Cambridge University Press. . Publication link: 343047c3-69cc-48f2-b5a1-caa5e56f321d

1997

  • Bryant, R. M., & Evans, D. M. (1997). The small index property for free groups and relatively free groups. Journal of the London Mathematical Society, 55(2), 363-369. . Publication link: 0d117804-a95c-4804-8b79-dedf4aaa8c2a

1996

  • Bryant, R. M., & Stöhr, R. (1996). Fixed points of automorphisms of free lie algebras. Archiv der Mathematik, 67(4), 281-289. . Publication link: 3c602fdc-ba23-42c4-8258-8c70bc2d88bf
  • Bryant, R. M. (1996). Automorphisms of countable structures. In Proceedings of the Seventh National Symposium of the Turkish Mathematical Society, Bilkent University, Ankara, 1994.. Publication link: 2d8aee9c-2d68-46e2-b0a3-c96037cfc340

1995

  • Bryant, R. M., Kovács, L. G., & Robinson, G. R. (1995). Transitive permutation groups and irreducible linear groups. Quarterly Journal of Mathematics, 46(4), 385-407. . Publication link: 2763e0e0-c08d-466a-95e1-3c033be349a4
  • Bryant, R. M., & Foy, P. D. (1995). The formation generated by a finite group. Rendiconti del Seminario Matematico della Università di Padova, 94. . Publication link: 2783ce7b-99b7-4b5f-890a-e9cc0312a835
  • Bryant, R. M., & Papistas, A. I. (1995). Automorphisms in Varieties of Groups. Journal of Algebra, 171(1), 258-271. . Publication link: 4389d487-4417-45dd-95cf-156dff31f46b
  • Bryant, R. M., Hartley, B. (Ed.), Seitz, G. M. (Ed.), & Borovik, A. V. (Ed.) (1995). Groups acting on polynomial algebras. In Finite and Locally Finite Groups. Kluwer, Dordrecht. . Publication link: 86b0e593-ba0f-41a8-9aba-df6235c3e58d
  • Hartley, B., Seitz, G. M., Borovik, A. V., & Bryant, R. M. (1995). Finite and Locally Finite Groups. Kluwer, Dordrecht.. Publication link: dbb0b5c4-7fa0-466d-85fe-d2f2571a87c3

1994

  • Bryant, R. M., Stöhr, R., & Zerck, R. (1994). Metabelian Lie powers of group representations. Journal of the Australian Mathematical Society (Series A), 56. . Publication link: e6b0853b-0747-4c73-a212-d2c58aeb793a

1993

  • Bryant, R. M. (1993). Symmetric powers of representations of finite groups. Journal of Algebra, 154. . Publication link: 92f2cf95-ec2c-4d55-87bc-6bc5e949effb
  • Bryant, R. M., & Gupta, C. K. (1993). Automorphisms of free nilpotent-by-abelian groups. Mathematical Proceedings of the Cambridge Philosophical Society, 114. . Publication link: 98efb2e0-01d8-4bf9-8478-721ca4c60359
  • Bryant, R. M., & Drensky, V. (1993). Obstructions to lifting automorphisms of free algebras. Communications in Algebra, 21. . Publication link: 551bc305-7135-4eb4-8a1e-96cb0c0ebb8e
  • Bryant, R. M., & Drensky, V. (1993). Dense subgroups of the automorphism groups of free algebras. Canadian Journal of Mathematics, 45. . Publication link: 0d5177d6-4f21-496e-9561-31604a1d96b1

1992

  • Bryant, R. M., & Groves, J. R. J. (1992). Automorphisms of free metabelian groups of infinite rank. Communications in Algebra, 20. . Publication link: 048949b4-fc60-4ec4-a2d0-f0653621368d
  • Bryant, R. M. (1992). Characteristic subgroups of relatively free groups. Bulletin of the Australian Mathematical Society, 46. . Publication link: 01294eb9-5eb2-410b-827e-9852d590ef65

1991

  • Bryant, R. M. (1991). On the fixed points of a finite group acting on a free Lie algebra. Journal of the London Mathematical Society (2), 43. . Publication link: 677b7ef2-cd89-4da5-aa68-1cd3f6db37c2
  • Bryant, R. M., & Groves, J. R. J. (1991). On automorphisms of relatively free groups. Journal of Algebra, 137(1), 195-205. . Publication link: 5a55750a-32b8-4c3d-a6e4-38ffbdde4d39

1990

  • Bryant, R. M., Gupta, C. K., Levin, F., & Mochizuki, H. Y. (1990). Non-tame automorphisms of free nilpotent groups. Communications in Algebra, 18. . Publication link: 0fa32093-87c0-43bd-8284-d68d5ddd2d0e

1989

  • Bryant, R. M., & Papistas, A. (1989). Automorphism groups of nilpotent groups. Bulletin of the London Mathematical Society, 21. . Publication link: 05eb49b8-7edd-402d-80d5-e095187d1582
  • Bryant, R. M., & Gupta, C. K. (1989). Automorphisms of free nilpotent groups. Archiv der Mathematik, 52. . Publication link: 5bb39e93-aa3c-441e-9f70-3352d2b6fb42
  • Bryant, R. M., & Boffa, M. (1989). Les groupes linéaires vérifiant une identité monoidale. Comptes Rendus de L'Académie des Sciences Série I, 308. . Publication link: 7f3acc15-18b9-4baa-b5d2-ebb94ce99ed0
  • Bryant, R. M., & Macedońska, O. (1989). Automorphisms of relatively free nilpotent groups of infinite rank. Journal of Algebra, 121(2), 388-398. . Publication link: b744f481-d560-4c2f-bbcb-1f5cdda91a58

1987

1986

  • Bryant, R. M., & Groves, J. R. J. (1986). Algebraic groups of automorphisms of nilpotent groups and Lie algebras. Journal of the London Mathematical Society (2), 33. . Publication link: 27cb680d-5402-45ed-afa6-91813fcc3787

1984

  • Bryant, R. M., & Gupta, C. K. (1984). Characteristic subgroups of free centre-by-metabelian groups. Journal of the London Mathematical Society (2), 29. . Publication link: 5e63c5c4-ee8f-46cb-aa40-6b7b55402333

1982

1979

1978

1977

1976

1975

1974

  • Bryant, R. M., & Newman, M. F. (1974). Some finitely based varieties of groups. Proceedings of the London Mathematical Society (3), 28. . Publication link: 4006cb10-e95f-40cf-9d92-1c49311eaa6f
  • Bryant, R. M. (1974). Characteristic subgroups of free groups. In Proc. Second Internat. Conf. Theory of Groups, Canberra 1973.. Publication link: 3312a002-b4c8-4489-b2e5-1a4ce41af9bf

1973

1972

  • Bryant, R. M., & Kovács, L. G. (1972). Tensor products of representations of finite groups. Bulletin of the London Mathematical Society, 4. . Publication link: 1aa5fa29-2f59-47ad-b26d-a88a13b50258
  • Bryant, R. M., & Vaughan-lee, M. R. (1972). Soluble varieties of lie algebras. Quarterly Journal of Mathematics, 23(1), 107-112. . Publication link: 69be55ea-391f-488b-8997-c9bf4ab03263
  • Bryant, R. M. (1972). On the laws of the variety sAe. Journal of the Australian Mathematical Society, 14. . Publication link: fd80f14b-41c8-4fa1-8933-61ce4384d78f
  • Bryant, R. M., & Kovács, L. G. (1972). The skeleton of a variety of groups. Bulletin of the Australian Mathematical Society, 6. . Publication link: ac571adc-3719-488c-a52d-0695acf3f52e
  • Bryant, R. M. (1972). On locally finite varieties of groups. Proceedings of the London Mathematical Society (3), 24. . Publication link: b3d45bcd-3cc7-4c26-9111-699c8cf976d8

1971

1970

  • Bryant, R. M., Bryce, R. A., & Hartley, B. (1970). The formation generated by a finite group. Bulletin of the Australian Mathematical Society, 2. . Publication link: 43e326d5-e74d-47fa-83c0-f8efe9c6b6f5

1969

Personal details | Research | Publications

▲ Up to the top